Table of Contents
Journal of Complex Analysis
Volume 2017, Article ID 1314874, 8 pages
https://doi.org/10.1155/2017/1314874
Research Article

On Propagation of Sphericity of Real Analytic Hypersurfaces across Levi Degenerate Loci

Département de Mathématiques d’Orsay, Paris, France

Correspondence should be addressed to Joël Merker; rf.dusp-u.htam@rekrem.leoj

Received 29 July 2016; Accepted 19 February 2017; Published 28 March 2017

Academic Editor: Giuseppe Tomassini

Copyright © 2017 Joël Merker. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.